advertisement
Question
Posted by: T | 2009/03/18

nu-isterate

I have been on Nu-isterate for over 10 years now. I' ve noticed that every 2 months when I am due for the injection that I suffer terribly from stomach cramps and have always thought this was IBS. Can the injection be the cause of these severe cramps

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is posible that it is related to the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement